# SDR 9512432702

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE BS 1130 FLOOR BEAM LOWER CHORD FROM LBL 38 - RBL 20.  REPAIRED CHORD (P/N 65-20838-17) PER EA 27-97788.
